# SDR RAIA0007017

- Difficulty date: July 23, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 26,747 hours, 26,908 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: 234561
- Part serial: 234
- Condition: Failed
- Location: Cockpit
- Part time: 26,747 hours, 26,908 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

7495-SBN- CREW REPORTS AILERON TRIM WOULD NOT TRIM RIGHT WING DOWN IN FLIGHT.  AIRCRAFT DIVERTED TO CMI.  MAINTENANCE INSPECTED AND REPLACED COCKPIT AILERON TRIM SWITCH.
